# SDR ZSE2003F00000

- Difficulty date: January 14, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N498AC
- Make and model: Beech 200BEECH
- Aircraft serial: BB287
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 8,198 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DESCENDING FOR LANDING, TORQUE DROPPED ON RT ENGINE WITH TEMPERATURE INCREASING.  ENGINE SHUT DOWN AND LANDED WITHOUT INCIDENT.
